# SDR K3HA9700067

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flaps Pos Ind
- Part number: 2061121
- Condition: Inoperative
- Location: Cockpit
- Component: Harowe, 10619262
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR/MCO - FLT 409 - AFTER TAKEOFF AND DURING FLAP RETRACTION, OUTBOARD GAUGE SPLIT BETWEEN 15 AND 5 DEGREES.  RETURNED TO EWR.  REMOVED AND REPLACED OUTBOARD FLAP POSITION INDICATOR.  OPS CHECK FLAP OK PER MM 27-52-21.  (X)
